Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Green function of a linear differential equation with a lateral condition


Author: Chaim Samuel Hönig
Journal: Bull. Amer. Math. Soc. 79 (1973), 587-593
MSC (1970): Primary 34G05, 34A30, 34B05; Secondary 28A45, 46A10
DOI: https://doi.org/10.1090/S0002-9904-1973-13214-8
MathSciNet review: 0312019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Éléments de mathématique. Part 1. Les structures fondamentales de l'analyse. Livre IV: Fonctions d'une variable réelle (Théorie élémentaire). Actualités Sci. Indust., no. 1132, Hermann, Paris, 1951. MR 13, 631. MR 45774
  • [B-K] J. Batt und H. König, Darstellung linearer Transformationen durch vektorwertige Riemann-Stieltjes-Integrale, Arch. Math. 10 (1959), 273-287. MR 21 #7423. MR 108708
  • [C] H. Cartan, Calcul différentiel, Hermann, Paris, 1967. MR 36 #6243. MR 223194
  • [D] N. Dinculeanu, Vector measures, International Series of Monographs in Pure and Appl. Math., vol. 95, Pergamon Press, Oxford, 1967. MR 34 #6011. MR 206190
  • [H] C. S. Hönig, The abstract Riemann-Stieltjes integral and its applications to linear differential equations with generalized boundary conditions, Notas do Instituto de Matematica e Estatistica da Universidade de São Paulo, São Paulo, 1973. MR 460561

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 34A30, 34B05, 28A45, 46A10

Retrieve articles in all journals with MSC (1970): 34G05, 34A30, 34B05, 28A45, 46A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13214-8

American Mathematical Society